# SDR CALA2017090303037

- Difficulty date: September 3, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 88,172 hours, 16,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BATTERY LOW,  FLASHLIGHT AT AFT GALLEY SEAL BROKEN.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-95,  OPS CHECKED OK.
